Given Fin for BPH to shrink/control prostate


#1

Where are you from (country)?UK

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)Search

What is your current age, height, weight?72/6’/72Kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?5mg/day

What condition was being treated with the drug?BPH

For how long did you take the drug (weeks/months/years)?10days

How old were you, and WHEN (date) did you start the drug?72

How old were you when you quit, and WHEN (date) did you quit?72

How did you quit (cold turkey or taper off)?stop

How long into your usage did you notice the onset of side effects?7 days

What side effects did you experience that have yet to resolve since discontinuation?
Back pain hamstring pain

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
[ x] Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I was on Tamsulosin but that gave me the same muscle problems. Dr gave me Finasteride to see if it worked.


#2

If these are your only symptoms, you can consider yourself lucky my friend. That may sound funny - but considering what it could have been, it’s true.

Anyway, welcome to the community here - your symptoms will most likely disappear in the following weeks or months, so give it time and try to relax.


#3

Thanks. It just seems to me now that this drug is for much more than for my condition. What concerns me is more secondary conditions arising later given I have sensitivity to any drug i have been given so far (statins, etc.). But I appreciate others are in far worse situations and i feel for them. thanks once again.